# SDR FDEA201102250766

- Difficulty date: February 25, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727227
- Aircraft serial: 21488
- Aircraft time: 43,222 hours, 29,664 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65562362
- Condition: Cracked
- Location: Bs 720b-C
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STRINGER 15 R IS CRACKED AFT OF ICE LIGHT INSTALLATION BETWEEN BS 720B - 720C CUT-OUT DAMAGED AREA, FABRICATED REPAIR PARTS, AND INSTALLED IAW SRM 53-10-3 FIG 5, 51-30-2, AND 51-10-2.
